Estimates of generalized solutions of the Dirichlet problem for quasilinear elliptic equations of the second order in a domain with conical boundary point

Authors

  • M. V. Borsuk
  • M. I. Plesha

Abstract

We obtain a priori estimates for generalized second derivatives (in the Sobolev weighted norm) of solutions of the Dirichlet problem for the elliptic equation ddxiai(x,u,ux)+a(x,u,ux)=0,xG, in the neighborhood of a conical boundary point of the domain G. We give an example that demonstrates that the estimates obtained are almost exact.

Published

25.10.1998

Issue

Section

Research articles

How to Cite

Borsuk, M. V., and M. I. Plesha. “Estimates of Generalized Solutions of the Dirichlet Problem for Quasilinear Elliptic Equations of the Second Order in a Domain With Conical Boundary Point”. Ukrains’kyi Matematychnyi Zhurnal, vol. 50, no. 10, Oct. 1998, pp. 1299–1309, https://umj.imath.kiev.ua/index.php/umj/article/view/4816.